# SDR SIMA200322302

- Difficulty date: August 8, 2003
- Submitted: October 8, 2003
- Operation: Air carrier
- Aircraft: N807AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145506
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CLIMB CREW REPORTED A BURNING ELECTRICAL ODOR.  NO SMOKE WAS REPORTED.  AN EMERGENCY WAS DECLARED AND FLIGHT LANDED WITH NO FURTHER INCIDENTS.  THE ODOR DISSIPATED DURING DESCENT.  MAINTENANCE COULD NOT DUPLICATE DISCREPANCY.  AN INSPECTION OF THE ELECTRICAL SYSTEM AND AN OPERATIONAL CHECK OF THE AVIONICS SYSTEM SHOWED NO DEFECTS.  NO INDICATION OF SMOKE OR ODOR OF SMOKE WAS FOUND.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
